# SDR SWAA2021062473758

- Difficulty date: May 15, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATS RESPONSIBILITY; WHILE INSTALLING NEW FWD SHIELD IN FWD CARGO BAY [DUE TO CORROSION, REF U314285]; SHIELD WAS CRACKED AT 3RD FASTENER HOLE FROM FWD END ON VERTICAL FLANGE BS 426; RBL 25; WL 155 / REMOVED AND REPLACED NEW FWD SHIELD IN FWD CARGO BAY BTW B/S 420-440 RBL25 WL155 IAW SRM 51-40-02 AND DWG 143A0080 REV: 59900U 22MAY21
